MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter from the facility could not be provided due to (b)(6) privacy regulation.Medtronic received the suspect device/component from the customer, but the device has not yet been evaluated to date.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, this ht70 ventilator generated an alarm and the "ventilation halted".There was no reported patient injury.Although requested, patient intervention was unknown at this time.
 
Additional Manufacturer Narrative
Additional information received in section b5.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received as follows: it was reported that while in use on a patient, this ht70 ventilator generated an alarm and the ventilation stopped delivering breaths to the patient.The patient was transferred to an alternate ventilator without injury.
 
Additional Manufacturer Narrative
H3: device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that this ht70 ventilator generated an alarm and the ventilation stopped delivering breaths to the patient.The device was available for evaluation.The service personnel (sp) inspected the ventilator and could not confirm the reported issue.The sp replaced the on/off valve due to the positive end expiratory pressure (peep) was lower than the set pressure and the control board was replaced due to a shutdown buzzer alarm test failure these were secondary findings and the two year preventative maintenance was also conducted.The ventilator passed all tests and calibrations per manufacturer specifications at the time of service.The reported event was unable to be duplicated however, secondary findings were with the on/off valve and control board.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3: device evaluation summary: updated due to part return medtronic conducted an investigation based upon all information received.It was reported that this ht70 ventilator generated an alarm and the ventilation stopped delivering breaths to the patient.The device was available for evaluation.The service personnel (sp) inspected the ventilator and could not confirm the reported issue.The sp replaced the on/off valve due to the positive end expiratory pressure (peep) was lower than the set pressure and the control board was replaced due to a shutdown buzzer alarm test failure these were secondary findings and the two year preventative maintenance was also conducted.The ventilator passed all tests and calibrations per manufacturer specifications at the time of service.One control board was received for failure analysis.The component was visually inspected and functionally tested with no malfunction or product deficiency observed.The cause of the observed condition could not be determined.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
kelly adams
2101 faraday avenue
carlsbad, CA 92008
7606035046
MDR Report Key12871102
Report Number2023050-2021-00033
Device Sequence Number14982320
Product Code CBK
UDI-Device Identifier10884521542198
UDI-Public10884521542198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer12/01/2021
02/24/2022
10/06/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/10/2021
03/03/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale